Discussions By Condition: I cannot get a diagnosis.

need expert advice soon very soon

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: lostaa
  • November 28, 2010
  • 10:11 AM

my problem started acutely five years back ,i started to feel derealization and anxious like mental state.initially this problem was moderate but within few days it became major problem..what i exactly felt ,was feeling of near syncope,instability,increased heart rate....at that time no doctor adviced me any kind of test ,thet just put me on tranquilizer and antidepressant.tranquilizer helped me a lot but antidepressent caused some thinking disorders that were diagnosed by psychiatrist as obsessional thoughts...but i m sure those were antidepressent ,that caused the thinking disorder...i m still having antidepressent and tranquilizer..i have spent everyday in last five year with the help of tranquilizer..doctos gave me symptomatic treatment..they did not recommenr any endocrine or other test..but in last two year i have been tested for many things.my lipid profile is above normal..my thyroid is normal..serum calcium normal.ct scan revealed prominent cisterna magna that radiologist say is a normal variant...i still feel the same symptoms...my liver function test shows elevated liver enzymes..
what new problem i m suffering from for last two year is weight gain...i m gaining fat on belly,chest and face...doctors says ,your medicine are causing wieght gain...but i can't quit drugs..now i m very much puzzled what to do..

i still don't know what is wrong with me...just waiting for a diagnosis and can not get it...i m suspecting vestibular problem but neurologist says ,'your vestibular system has become more sensitive due to anxiety..
if anybody has any advice please give me..waiting for your kind advice..
THANK YOU

Reply Flag this Discussion

2 Replies:

  • my problem started acutely five years back ,i started to feel derealization and anxious like mental state.initially this problem was moderate but within few days it became major problem..what i exactly felt ,was feeling of near syncope,instability,increased heart rate....at that time no doctor adviced me any kind of test ,thet just put me on tranquilizer and antidepressant.tranquilizer helped me a lot but antidepressent caused some thinking disorders that were diagnosed by psychiatrist as obsessional thoughts...but i m sure those were antidepressent ,that caused the thinking disorder...i m still having antidepressent and tranquilizer..i have spent everyday in last five year with the help of tranquilizer..doctos gave me symptomatic treatment..they did not recommenr any endocrine or other test..but in last two year i have been tested for many things.my lipid profile is above normal..my thyroid is normal..serum calcium normal.ct scan revealed prominent cisterna magna that radiologist say is a normal variant...i still feel the same symptoms...my liver function test shows elevated liver enzymes..what new problem i m suffering from for last two year is weight gain...i m gaining fat on belly,chest and face...doctors says ,your medicine are causing wieght gain...but i can't quit drugs..now i m very much puzzled what to do..i still don't know what is wrong with me...just waiting for a diagnosis and can not get it...i m suspecting vestibular problem but neurologist says ,'your vestibular system has become more sensitive due to anxiety.. if anybody has any advice please give me..waiting for your kind advice.. THANK YOUYour symptoms sound much like panic disorder.
    Anonymous 42789 Replies
    • November 28, 2010
    • 07:06 PM
    • 0
    Flag this Response
  • Im not an expert,this is my answer though if can assist any.Firstly-what medications/s are you taking?The endocrine type symptoms and raised liver enzymes could very well be due to your medication if you didn't have then prior to the starting of the medicines or if you did have then prior could you please elaborate?Have you had a titltable test to check for POTS?
    wdiagnosis1 33 Replies
    • November 29, 2010
    • 03:48 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.